MathSciNet Relay Station
MathSciNet bibliographic data
MR3062238 35R11
Yang, Xiao-Jun; Srivastava, H. M.; He, Ji-Huan; Baleanu, Dumitru Cantor-type cylindrical-coordinate method for differential equations with local fractional derivatives. Phys. Lett. A 377 (2013), no. 28-30, 1696–1700.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement